应用数学学报(英文版)
HOME | ABOUT JOURNAL | EDITORIAL BOARD | FOR AUTHORS | SUBSCRIPTIONS | ADVERTISEMENT | CONTACT US
 
Acta Mathematicae Applicatae
Sinica, Chinese Series
 
   
   
Adv Search »  
Acta Mathematicae Applicatae Sinica, English Serie  2019, Vol. 35 Issue (4): 761-769    DOI: 10.1007/s10255-019-0850-6
ARTICLES Current Issue| Next Issue| Archive| Adv Search |
An Exact Generalized Test for Homogeneity of Inverse Gaussian Scale Parameters
Xu-hua LIU1, Xing-zhong XU2, Wei-yan MU3
1 Department of Mathematics, China Agricultural University, Beijing 100083, China;
2 College of Mathematics, Beijing Institute of Technology, Beijing 100081, China;
3 School of Science, Beijing University of Civil Engineering and Architecture, Beijing 100044, China

  Copyright 2011 © Editorial Board of Acta Mathematicae Applicatae Sinica
Beijing 100080, P. R. China Tel: 010-82541908, Fax: 010-82541716  Email: amas@amt.ac.cn
京ICP备05002806号-9